# SDR CALA9900187

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Acoustic Panel
- Condition: Torn
- Location: Nr 2 Eng Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 ENGINE INLET ACOUSTIC PANEL TORN.  THE TORN AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 54-10-3.
